# SDR ASOA201812135334

- Difficulty date: November 20, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 36,471 hours, 34,291 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6001060274
- Condition: Dented
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF BOMBARDIER TUCSON AIR CENTER JOB# 2746375 DENT ON TOP OUTBOARD SURFACE OF RH FLIGHT SPOILER. REPAIRED IAW EA 32-2018-222 DATED 11/05/2018.
